On a Parametric Method for Conformal Maps with Quasiconformal Extensions
Publications de l'Institut Mathématique, _N_S_75 (2004) no. 89, p. 9
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The Löwner-Kufarev equation gives a complete description
of the class $S$ of all univalent holomorphic functions $f$ in the unit
disk normalized by $f(0)+1=f'(0)=1$. We consider the class $S^{qc}$ of
all functions from $S$ that admit quasiconformal extension to the whole
Riemann sphere fixing $\infty$. There is a well known Becker's
sufficient condition for the Löwner-Kufarev equation that guarantees
a function from $S$ to be from $S^{qc}$. We study subordination chains
of quasidisks bounded by analytic curves and corresponding motions on
the modelling universal Teichmüller space. This leads to a specific
form of the Löwner-Kufarev equation.
DOI :
10.2298/PIM0475009V
Classification :
30C35 30C62 30F60
Keywords: univalent function, quasiconformal map, Löwner-Kufarev equation, universal Teichmüller space
Keywords: univalent function, quasiconformal map, Löwner-Kufarev equation, universal Teichmüller space
@article{10_2298_PIM0475009V,
author = {Alexander Vasilev},
title = {On a {Parametric} {Method} for {Conformal} {Maps} with {Quasiconformal} {Extensions}},
journal = {Publications de l'Institut Math\'ematique},
pages = {9 },
year = {2004},
volume = {_N_S_75},
number = {89},
doi = {10.2298/PIM0475009V},
zbl = {1106.30006},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.2298/PIM0475009V/}
}
TY - JOUR AU - Alexander Vasilev TI - On a Parametric Method for Conformal Maps with Quasiconformal Extensions JO - Publications de l'Institut Mathématique PY - 2004 SP - 9 VL - _N_S_75 IS - 89 UR - http://geodesic.mathdoc.fr/articles/10.2298/PIM0475009V/ DO - 10.2298/PIM0475009V LA - en ID - 10_2298_PIM0475009V ER -
%0 Journal Article %A Alexander Vasilev %T On a Parametric Method for Conformal Maps with Quasiconformal Extensions %J Publications de l'Institut Mathématique %D 2004 %P 9 %V _N_S_75 %N 89 %U http://geodesic.mathdoc.fr/articles/10.2298/PIM0475009V/ %R 10.2298/PIM0475009V %G en %F 10_2298_PIM0475009V
Alexander Vasilev. On a Parametric Method for Conformal Maps with Quasiconformal Extensions. Publications de l'Institut Mathématique, _N_S_75 (2004) no. 89, p. 9 . doi: 10.2298/PIM0475009V
Cité par Sources :